# SDR DALA2016080105693

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 66,795 hours, 48,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS INOPERATIVE FROM ROW 31 AFT.  FOUND CONNECTIONS AT LIGHT ASSY L2-846 IN TAIL COMPARTMENT.  RECONNECTED L2-846 LIGHT ASSY CORRECTLY AND REPLACED F1 FUSE AT B5-212 POWER SUPPLY.  ALL LIGHTS OPS CK GOOD.
